# SDR ASAA2023110746076

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,518 hours, 2,954 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2824
- Condition: Faulty
- Location: #2 Engine
- Part time: 6,086 hours, 1,783 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED. STATUS BLEED FAMV R. GROUNDED - YES. OPENED #2 FANCOWLS, T/R. REF. CHAPTER 5-07-01 PG3, TABLE 3, ITEM 7. REPLACED RIGHT FAN AIR MODULATING VALVE, LRU/LEAK CHECKS OK. REF. MM 36-12-03-400-801. CONFIRMED MAINT. LIGHT IS OFF. ALT. DEACTIVATION REVERSED. CLOSED #2 FAN COWLS, T/R. CONFIRMED LATCHED.
